# SDR CA130513004

- Difficulty date: May 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,466 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Fluctuates
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CUSTOMER REPORTED A PILOT INDUCED IFSD ON NR 2 ENGINE.  DURING CLIMB, CREW NOTED HIGH OIL PRESSURE FLUCTUATION IN THE YELLOW BAND. AFTER 2-3 MINUTES THE INDICATION WENT IN YELLOW, ABOUT 87PSI.  POWER REDUCED BY 20 PERCENT IAW QRH WITH NO EFFECT. ENGINE WAS THEN SHUTDOWN BY THE PILOT AND FLIGHT DIVERTED WHERE A SINGLE ENGINE LANDING WAS SAFELY PERFORMED.
